# SDR SWAA2021081820248

- Difficulty date: February 2, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL BS 927+18' RBL 3 WL 156 AROUND NUTPLATE HOLE / REMOVED AND REPLACED ACB RAIL B.S. 887-947 RBL 3 WL156 PER SRM 51-40-02-0G-0 SRM 53-70-53-0I-2 SRM 53-00-53-1A-2 SRM 51-40-05 SOPM 20-30-02; BAC1509-100146 LOT #141423-1 SOPM 20-41-02 AND P.O. #781798/1
